# SDR SWIA202055782

- Difficulty date: November 17, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Screw
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER OUTBD TRANSCOWL LATCH BEAM, NYLON INSERT SECURING SCREWS BROKEN AND SCREW HOLES ARE ELONGATED ON BEAM (MARKED)    (C-CHECK) RO 2/1/2021   REPAIRED RH UPPER OUTBOARD TRANSCOWL LATCH BEAM NYLON INSERT ATTACH/SECURING HOLES AND INSTALLED NEW REPLACEMENT NYLON INSERT, PN CN624-1508-209, WITH NEW SCREWS, WASHERS AND NUTS, REFERENCE REO 670-78-30-921 REV-B DATED 2014-07-02 AND CRJ900 AMM 78-33-05-960-801-A02. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
